×

Found 178 Documents (Results 1–100)

Painlevé III: a case study in the geometry of meromorphic connections. (English) Zbl 1374.14001

Lecture Notes in Mathematics 2198. Cham: Springer (ISBN 978-3-319-66525-2/pbk; 978-3-319-66526-9/ebook). xii, 202 p. (2017).
MSC:  14-02 14C30 14D20
PDFBibTeX XMLCite
Full Text: DOI

Over-determined systems on surfaces. (English) Zbl 1298.53006

Maeda, Sadahiro (ed.) et al., Differential geometry of submanifolds and its related topics. Proceedings of the international workshop in honor of S. Maeda’s 60th birthday, Saga City, Japan, August 4–6, 2012. Hackensack, NJ: World Scientific (ISBN 978-981-4566-27-8/hbk; 978-981-4566-29-2/ebook). 273-287 (2014).
MSC:  53A05 35N99
PDFBibTeX XMLCite
Full Text: DOI

Minimal surfaces in the anti-de Sitter spacetime. (English) Zbl 1300.53063

Maeda, Sadahiro (ed.) et al., Differential geometry of submanifolds and its related topics. Proceedings of the international workshop in honor of S. Maeda’s 60th birthday, Saga City, Japan, August 4–6, 2012. Hackensack, NJ: World Scientific (ISBN 978-981-4566-27-8/hbk; 978-981-4566-29-2/ebook). 32-43 (2014).
MSC:  53C42 53C50
PDFBibTeX XMLCite
Full Text: DOI

On infitesimal deformations of CMC surfaces of finite type in the 3-sphere. (English) Zbl 1232.53013

Ohnita, Yoshihiro (ed.) et al., Riemann surfaces, harmonic maps and visualization. Proceedings of the 16th Osaka City University International Academic Symposium, Osaka, Japan, December 15–20, 2008. Osaka: Osaka Municipal Universities Press (ISBN 978-4-901409-69-8/hbk). OCAMI Studies 3, 231-248 (2010).
PDFBibTeX XMLCite
Full Text: arXiv

On the characteristic Lie algebras for equations \(u_{xy} = f(u, u_x)\). (English. Russian original) Zbl 1158.35312

J. Math. Sci., New York 151, No. 4, 3112-3122 (2008); translation from Fundam. Prikl. Mat. 12, No. 7, 65-78 (2006).
MSC:  35A30 35L70 35Q53 58J70 35Q58
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic of a class of operator determinants with application to the cylindrical Toda equations. (English) Zbl 1167.47026

Baik, Jinho (ed.) et al., Integrable systems and random matrices. In honor of Percy Deift. Conference on integrable systems, random matrices, and applications in honor of Percy Deift’s 60th birthday, New York, NY, USA, May 22–26, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4240-9/pbk). Contemporary Mathematics 458, 31-53 (2008).
MSC:  47B35 35Q53
PDFBibTeX XMLCite
Full Text: arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software